MathSciNet Relay Station
MathSciNet bibliographic data
MR2262793 14C20 (14J99)
de Fernex, Tommaso; Küronya, Alex; Lazarsfeld, Robert Higher cohomology of divisors on a projective variety. Math. Ann. 337 (2007), no. 2, 443–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement